Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

What causes swelling in right jaw when suffering from bronchitis?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 554 Questions
On XXXXXXX 3, my husband began the generic zithromax z pack and a 6 day course of prednisone in a pack. He was given these due to having bronchitis. He also has COPD and for approx. 3 months has used a nebulizer, alternating (ipratropium bromide/albuterol combination) with albuterol (all from vials) every 4 hours. He takes advair twice daily. Yesterday he began a swelling in the area of his right jaw. Today he became very flush in his face and it appears that his left jaw is beginning to swell also. What do you think is going on? Just wanted to say that other than the COPD and broken ribs, my husband is very healthy. He has no other conditions. He also has taken very little medicine in his life. This is the first time he has been on so much.
Posted Sat, 1 Feb 2014 in Lung and Chest disorders
Answered by Dr. Satyadeo Choubey 25 minutes later
Brief Answer: Meet a dental surgeon at an earliest Detailed Answer: Thanks for your query. Azithromycin (Z pack) is a very commonly prescribed antibiotics and I don't think will lead to swelling of the jaw unless there is allergy to the drug. I think its a symptom of jaw cellulitis, better meet a dental surgeon/ general surgeon at an earliest.. Best wishes
Above answer was peer-reviewed by
Follow-up: What causes swelling in right jaw when suffering from bronchitis? 1 hour later
Thank you so much for your help. We will take your advise.
Answered by Dr. Satyadeo Choubey 3 minutes later
Brief Answer: Thanks... Detailed Answer: Thanks....
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Pulmonologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor